D. Akhiezer - Publications

2015

Akhiezer D., Satake diagrams and real structures on spherical varieties, International Journal of Mathematics, Vol. 26, No. 12 (2015) 1550103 (13 pages), DOI: 10.1142/S0129167X15501037
Akhiezer D., On the commutator map for real semisimple Lie algebras, Moscow Mathematical Journal, Vol. 15, No. 4, October - December 2015, pp. 609 - 613

2014

Akhiezer D., Equivariant real structures on spherical varieties, Mathematisches Institut Oberwolfach, Representation Theory and Analysis of Reductive Groups: Spherical Spaces and Hecke Algebras, Rep. 3/2014, pp. 44 - 45
Akhiezer D., Cupit-Foutou S., On the canonical real structure on wonderful varieties, Journal f. die reine u. angew. Mathematik 693(2014), 231 - 244

2013

Akhiezer D., Real group orbits on flag manifolds, pp. 1 - 23 in: Lie groups - Structure, Actions, and Representations (in honor of J.A.Wolf), A.Huckleberry, I.Penkov, G.Zuckerman eds., Progress in Math., vol. 306, Birkh"auser, Basel, 2013

2011

Akhiezer D., Stein manifolds and multiplicity-free representations of compact Lie groups, Contemporary Math., Amer. Math. Society, vol. 554 (2011), 1 - 12
Akhiezer D., Weakly symmetric homogeneous spaces and spherical Stein manifolds, Proceedings of the International Mathematical Conference "50 Years of IITP", July 2011, Moscow

2009

Akhiezer D., Spherical Stein manifolds and the Weyl involution, Ann. Inst. Fourier, Grenoble 59, no. 3 (2009), 1029 - 1041

2008

Akhiezer D., Puettmann A., Antiholomorphic involutions of spherical complex spaces, Proc. Amer. Math. Soc. 136, no. 5 (2008), 1649 - 1657

2007

Akhiezer D., Weakly symmetric spaces, p. 12 - 13 in Abstracts of talks, International Conference "Transformation Groups" dedicated to 70th anniversary of Ernest B. Vinberg, December 2007, Moscow
Akhiezer D., On the eigenvalues of the Coxeter Laplacian, Journal of Algebra 313 (2007), 4 - 7

2005

Akhiezer D., Spherical Stein spaces, p. 1-2 in Abstracts of talks, International conference NORDAN-2005 "Complex analysis, complex geometry and complex dynamics", April 2005, Sigtuna, Sweden
Akhiezer D., Real forms of complex reductive groups acting on quasi-affine varieties, Amer. Math. Soc. Transl. (2), 213 (2005), 1 - 13

2004

Akhiezer D., Heinzner P., Spherical Stein spaces, Manuscripta Math. 114 (2004), 327 - 334

2003

Akhiezer D., Asymptotic distributions of eigenvalues for certain elements of the group ring of a compact Lie group, Amer. Math. Soc. Transl. (2), 210 (2003), 1 - 10

2002

Akhiezer D., A remark on averaging operators on homogeneous spaces, Archiv der Mathematik 78 (2002), 196 - 201
Akhiezer D., Panyushev D., Multiplicities in the branching rules and the complexity of homogeneous spaces, Moscow Math. Journal, 2 (2002), 1733.

2001

Akhiezer D., On geodesically convex functions on symmetric spaces, Math. Nachrichten 227 (2001), 5 - 17

2000

Akhiezer D., An estimate of multiplicities in the branching rule for a Levi subgroup, Indagationes Math. 11 (2000), 477 - 486

1999

Akhiezer D., B. Vinberg E., Weakly symmetric spaces and spherical varieties, Transformation Groups 4, no. 1 (1999), 3 - 24

1998

Akhiezer D., Loeb J.-J., Enveloppes holomorphiquement convexes invariantes, C. R. Acad. Sci. Paris, t. 326 (1998), p. 1279 - 1282

1997

Akhiezer D., Group actions on the Dolbeault cohomology of homogeneous manifolds, Math. Zeitschrift 226, no. 4 (1997), 607 - 621

1995

Akhiezer D., Sur les repr"esentations de groupes de Lie dans les espaces de cohomologie de Dolbeault, C. R. Acad. Sci. Paris t. 321 (1995), p.1583 - 1586
Akhiezer D., Lie group actions in complex analysis, Aspects of Mathematics, Vieweg-Verlag, Braunschweig/Wiesbaden, 1995

1994

Akhiezer D., Gilligan B., On complex homogeneous spaces with top homology in codimension two, Canad. Journal of Math. 46, no. 5 (1994), 897 - 919

1993

Akhiezer D., Invariant plurisubharmonic functions and geodesic convexity, Expositiones Math. 11 (1993), 261 - 270
Akhiezer D., On Lie algebra decompositions related to spherical homogeneous spaces, Manuscripta Math. 80 (1993), 81 - 88

1990

Akhiezer D., G. Gindikin S., On Stein extensions of real symmetric spaces, Math. Annalen 286 (1990), 1 - 12

1984

Akhiezer D., Invariant analytic hypersurfaces in complex nilpotent Lie groups, Ann. Glob. Anal. Geom. 2, no. 2 (1984), 129 - 140

1983

Akhiezer D., Complex n-dimensional homogeneous spaces homotopically equivalent to (2n-2)-dimensional compact manifolds, Selecta Math. Sov. 3, no.3 (1983/84), 286 - 290
Akhiezer D., Equivariant completions of homogeneous algebraic varieties by homogeneous divisors, Ann. Glob. Anal. Geom. 1, no. 1 (1983), 49 - 78

1982

Akhiezer D., Compact groups of automorphisms of Stein manifolds, C. R. Acad. Bulg. Sci. 35, no. 5 (1982), 577 - 580

1981

Akhiezer D., Invariant meromorphic functions on complex semisimple Lie groups, Inventiones Math. 65, no. 3 (1981), 325 - 329